MAUDE Adverse Event Report: COVIDIEN UNKNOWN ENTERAL FEEDING; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN UNKNOWN ENTERAL FEEDING; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number UNKNOWN ENTERAL FEEDING
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation as it was discared; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported both formula and potentially stomach acid leaked on to the patient from where the luer lock type connection attaches to the g-tube.There were no burns observed.The tubing did not seem to disconnect from the luer lock port as both pieces were still intact.In addition, the customer does not have the lot number available and does not have the affected product as it was discarded.
 
Additional Manufacturer Narrative
The customer reported that the device involved was one of two devices.Mansfield product monitoring has attempted to gather clarification of the device product number several times ((b)(6) 2020, (b)(6) 2020,(b)(6) 2020, (b)(6) 2020, (b)(6) 2020 and (b)(6) 2020).To date, no clarification has been received.If additional information becomes available, the report will be updated.Based on the above information, the following sections have been updated: section d1, brand name updated to unknown enteral feeding set.Section d4, model number updated to unknown enteral feeding.Section d4, catalog number updated to unknown enteral feeding.Section d4, udi # updated to unknown.

Brand Name
UNKNOWN ENTERAL FEEDING
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire st
mansfield MA 02048
MDR Report Key9611390
Report Number1282497-2020-08871
Device Sequence Number524113
Product Code KNT
UDI-Device Identifier10884521002197
UDI-Public10884521002197
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUNKNOWN ENTERAL FEEDING
Device Catalogue NumberUNKNOWN ENTERAL FEEDING
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date01/31/2020
Patient Sequence Number1